MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION GUIDE
Model Number 323.050
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that on an unknown date, while inspecting the instruments after going through the decontamination process, it was discovered that some instruments were damaged.The star drive screwdriver shaft is bent and wobbles in the screwdriver handle, wire guide sleeve won't fully insert into the blade guide, blade/screw guide sleeve will not let the blade inserter engage the rifling properly, tube part of depth gauge for screws is bent and will not let the screw down piece engage the threads, the insertion guide was bent and the sleeves were unable to be inserted full.However, it was set aside and inadvertently placed in the sharps container by the staff and was unable to be retrieved.There was no patient involvement with any of these items.This complaint involves five (5) devices.Concomitant products: depth gauge for screws ø 2.7 to 4.0 mm, measuring range up to 60 mm, 3.2mm wire guide sleeve, blade/screw guide sleeve, depth gauge for screws ø 2.7 to 4.0 mm, insertion guide.This report is for one (1) insertion guide.This report is 5 of 5 for (b)(4).

Brand Name
INSERTION GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11252022
Report Number2939274-2021-00559
Device Sequence Number3977444
Product Code FZX
UDI-Device Identifier10886982190697
UDI-Public(01)10886982190697
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.050
Device Catalogue Number323.05
Initial Date Received by Manufacturer 01/09/2021
Initial Report FDA Received Date01/29/2021
Patient Sequence Number1